# SDR UIEA2017092501844

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,043 hours, 25,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 47357
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT CREW SERVICE AREA 2 OUT OF 5 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY M736 AND M735 IAW AMM 33-51-00.  OPS CHECKED NORMAL.
